# SDR SWIA2020011947831

- Difficulty date: November 29, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Dented
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM # 1714  LEADING EDGE OF THE RH ENG PYLON APPROX 5.125 IN FROM THE IB EDGE TO FUSELAGE. DENT DIA = .5 INCH DEPTH = .03125 INCH. PLOT, MAP, AND EVALUATE DAMAGE IF WITHIN ACCEPTABLE LIMITS OR REWORKED, ELIMINATE EVIDENCE USING STANDARD  ACFT PRACTICES.      (C-CHECK)   RO:1/17/2020 / PERFORMED DENT REPAIR TO RH PYLON LEADING EDGE SKIN REF. BOMBARDIER REO.
